# SDR ASAA2014060608246

- Difficulty date: June 6, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 19,015 hours, 6,044 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 143A948534
- Condition: Corroded
- Location: Bs 500i Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY AFT BULKHEAD, CHANNEL CORRODED.   BS 500I, RBL 30-35.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A, FIG 103.   R & R ANGLE IAW SRM 51-40-02 AND DWG 143A7902.
